# SDR FDEA201309302338

- Difficulty date: September 30, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 37,538 hours, 18,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: A53980057200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKS WERE FOUND AT LT INNER LONGITUDINAL BEAM FLANGE STR 11 BETWEEN FRAMES 73A AND 74A.  CUT OUT DAMAGE PORTION OF BEAM AND REWORK MILLED STEP.    INSTALL THE REPAIR ANGLE AND FILLER IAW SRM 53-18-18, FIG 205A.
